# SDR AT0200006

- Difficulty date: February 6, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38025611
- Part serial: P27768
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BOTH AFT LAVATORY SMOKE DETECTORS GOING OFF, OILY SMOKEY SMELL IN CABIN.  REMOVED AND REPLACED AUXILIARY POWER UNIT.
